# SDR AALA202403207269

- Difficulty date: March 17, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 87,025 hours, 11,389 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Catcher
- Part number: KUNKNOWN
- Condition: Misinstalled
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2F-1L LAVATORY DOOR DIFFICULT TO OPEN / CLOSE. PROPERLY INSTALLED DOOR CATCH PER CMM 25-45-80.
